# SDR FDEA202012063046

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame Angle
- Part number: 313N3180
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER RT PANEL SUPPORT IS CRACKED APPROXIMATELY STA 156.  REPAIRED PER B757 SRM 54-51-71-2R AND 51-70-11-0G FIG 1.
